MathSciNet Relay Station
MathSciNet bibliographic data
MR236016 02.77
Lachlan, A. H. Degrees of recursively enumerable sets which have no maximal supersets. J. Symbolic Logic 33 1968 431–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement